# SDR SWAA2023110718561

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 54,548 hours, 27,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE GIRT BAR BRACKET BROKEN ALLOWING BRACKET TO MOVE BACK AND FORTH. C/W EA M-23-125-01839 REQUIRES PERM REPAIR WITHIN 10 DAYS.<[01] C?W EA M-23-125-01839. REQUIRES PERM. REPAIR WITHIN 10 DAYS.
